# SDR CA041214002

- Difficulty date: July 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS9202
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BLADE HAS A CHORDWISE CRACK AT BLADE STATION 12.64. THE CRACK IS 2.65 IN. (67.3MM) LONG ON THE DATA PLATE SIDE OF THE BLADE AND 0.4 IN. (10MM) LONG ON THE OTHER SIDE.
